Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 31, 2007, 9:45 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2007, 9:45 PM CDT (02:45 UTC)
- Expired
- Mar 31, 2007, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 40 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 010245 SVRMKX WIC059-101-127-010330- /O.NEW.KMKX.SV.W.0009.070401T0245Z-070401T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WALWORTH COUNTY IN SOUTHEAST WISCONSIN RACINE COUNTY IN SOUTHEAST WISCONSIN KENOSHA COUNTY IN SOUTHEAST WISCONSIN * UNTIL 1030 PM CDT * AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF WALWORTH TO 33 MILES SOUTH OF TWIN LAKES...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF HARVARD TO ELGIN...AND MOVING NORTH AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WALWORTH AND DARIEN BY 950 PM CDT... WILLIAMS BAY...FONTANA-ON-GENEVA LAKE AND DELAVAN LAKE BY 955 PM CDT... PELL LAKE...LAKE GENEVA...ELKHORN AND COMO BY 1000 PM CDT... TWIN LAKES BY 1005 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4250 8875 4251 8783 4281 8783 4283 8872 $$ MK
4 follow-up statements
000 WWUS53 KMKX 010255 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 PM CDT SAT MAR 31 2007 WIC059-101-127-010330- /O.CON.KMKX.SV.W.0009.000000T0000Z-070401T0330Z/ WALWORTH-RACINE-KENOSHA- 953 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR KENOSHA...RACINE AND WALWORTH COUNTIES... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALWORTH TO 19 MILES SOUTH OF TWIN LAKES...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF HARVARD TO ISLAND LAKE... MOVING NORTH AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... FONTANA...WILLIAMS BAY AND DELAVAN LAKE BY 1000 PM CDT... PELL LAKE...LAKE GENEVA AND COMO BY 1005 PM CDT... TIBBETS...SPRING PRAIRIE...SPRINGFIELD AND SLADES CORNERS BY 1010 PM CDT... DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN SEVERAL NORTHEAST ILLINOIS COUNTIES WITH THIS LINE OF STORMS. THIS IS A DANGEROUS LINE OF STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 4250 8875 4251 8783 4281 8783 4283 8872 $$ ZAJDEL
000 WWUS53 KMKX 010307 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1006 PM CDT SAT MAR 31 2007 WIC059-101-127-010330- /O.CON.KMKX.SV.W.0009.000000T0000Z-070401T0330Z/ WALWORTH-RACINE-KENOSHA- 1006 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR KENOSHA...RACINE AND WALWORTH COUNTIES... AT 1002 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILLARD TO TWIN LAKES...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ELKHORN TO FOX LAKE... MOVING NORTH AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... TROY CENTER...EAST TROY...BURLINGTON AND BROWNS LAKE BY 1015 PM CDT... UNION GROVE...STURTEVANT...ELMWOOD PARK AND KANSASVILLE BY 1020 PM CDT... FRANKSVILLE AND NORTH CAPE BY 1025 PM CDT... DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN SEVERAL NORTHEAST ILLINOIS COUNTIES WITH THIS LINE OF STORMS. THIS IS A DANGEROUS LINE OF STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 4250 8875 4251 8783 4281 8783 4283 8872 $$ ZAJDEL
000 WWUS53 KMKX 010317 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1017 PM CDT SAT MAR 31 2007 WIC059-101-127-010330- /O.CON.KMKX.SV.W.0009.000000T0000Z-070401T0330Z/ WALWORTH-RACINE-KENOSHA- 1017 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR KENOSHA...RACINE AND WALWORTH COUNTIES... AT 1015 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TROY CENTER TO PLEASANT PRAIRIE...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF EAST TROY TO PLEASANT PRAIRIE...MOVING NORTH AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... NORTH CAPE...WIND LAKE...WATERFORD NORTH AND WATERFORD BY 1025 PM CDT... FRANKSVILLE...STURTEVANT AND 6 MILES SOUTHWEST OF CALEDONIA BY 1030 PM CDT... DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN SEVERAL NORTHEAST ILLINOIS COUNTIES WITH THIS LINE OF STORMS. THIS IS A DANGEROUS LINE OF STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 4250 8875 4251 8783 4281 8783 4283 8872 $$ ZAJDEL
000 WWUS53 KMKX 010331 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1030 PM CDT SAT MAR 31 2007 WIC059-101-127-010339- /O.EXP.KMKX.SV.W.0009.000000T0000Z-070401T0330Z/ WALWORTH-RACINE-KENOSHA- 1030 PM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA...RACINE AND WALWORTH COUNTIES EXPIRES AT 1030 PM CDT... THE SEVERE THUNDERSTORM WARNING FOR KENOSHA...RACINE AND WALWORTH COUNTIES EXPIRES AT 1030 PM CDT. A STRONG LINE OF STORMS CONTINUES ACROSS RACINE AND KENOSHA COUNTIES. THE LINE OF STORMS HAS WEAKEN BUT STILL MAY PRODUCE WINDS UP TO 50 MPH...SMALL HAIL AND HEAVY RAINFALL. LAT...LON 4250 8875 4251 8783 4281 8783 4283 8872 $$ ZAJDEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:39 PM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Mar 31, 3:39 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT SAT MAR 31 2007 .DISCUSSION...FORECAST FOCUS ON SEVERE THUNDERSTORM POTENTIAL AND POSSIBLE HEAVY RAINFALL TONIGHT ASSOCIATED WITH CLOSED UPPER LOW LIFTING THROUGH THE REGION. .SHORT TERM...CURRENT BAND OF SHRA/TSTMS LIFTING THRU CWA ASSOCIATED WITH DIFF PVA WITH LEAD SHRT WAVE AHEAD OF MAIN CIRCULATION IN ERN NEBRASKA...AND LOW/MID LVL FRONTOGENETIC FORCING IN REGION BETWEEN 850MB WARM FRONT PUSHING THRU CWA NOW AND SFC WARM FRONT ACROSS NRN IL. WHILE SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING...THE BEST CHANCE FOR SEVERE WEATHER IN THE CWA WIULL COME AFTER 00Z AS TIGHT DIFF PVA GRADIENT BETWEEN PVA/NVA COUPLET ASSOCIATED WITH MAIN VORTICITY MAXIMA SWEEPS ACROSS CWA BETWEEN 00Z AND 06Z...WITH THE SFC FRONT EXPECTED TO PUSH FM NEAR DBQ AND RFD AT 00Z TO A DELLS...MADISON TO LAKE GENEVA LINE AROUND 03Z. CURRENT LINE OF TSTMS EXTENDING FROM SRN IA INTO NE MO IN THIS VORTICITY GRADIENT AND REGION OF STRONGEST LOW TO MID LVL CONVERGENCE AHEAD OF DRY SLOT. EXPECT THIS BAND TO CONTINUE TO FILL IN AND LIFT NE TWDS CWA THIS AFTERNOON. SUPERCELL POTENTIAL INCREASES AS WELL AS SHEAR PROFILES IN LOWEST 3 KM ON RUC SOUNDINGS FOR MSN AT 03Z APPROACH 70 KTS...WITH 40 TO 45 KT 850 JET OVERLYING SE SFC FLOW. HOWEVER...SOUNDINGS ALSO SHOW A CAP AT 700MB AT 23Z AND ANOTHER AROUND 450MB AT 01-03Z...POSSIBLY WITH RELATIVELY WARMER AIR ALOFT DRAWN AHEAD OF MAIN 500MB CIRCULATION...THAT IS PREVENTING ANY ELEVATED PARCEL FROM GOING BEYOND THE FCST EQUILIBRIUM LEVEL OF 21K FT. IF THIS CAP IS AN ARTIFACT OF THE MODEL...NARROW BUT DEEP CAPE COULD BE IN PLACE AS BAND OF STORMS MOVES INTO CWA. ANOTHER LIMITIING POTENTIAL FOR SFC BASED STORMS IS INVERSION HEIGHT OF 2 K FT OR BETTER AT MSN THAT DEEPENS TO THE NORTHEAST. ELEVATED STORMS COULD STILL PRODUCE LARGE HAIL...WITH AN ISOLATED TORNADO NOT OUT OF THE QUESTION IN SWRN CWA ALONG/AHEAD OF SFC FRONT. PRECIPITABLE WATERS RISING TO BETWEEN 1.0 AND 1.1 INCH IN WARM CONVEYOR BELT SO SOME HEAVY RAINFALL WITH THUNDERSTORMS POSSIBLE...BUT QUICK MOVING NATURE OF EXPECTED LINE AND RELATIVELY NARROW BAND OF HIER PRECIP WATER WILL LIMIT ANY ONE AREA FROM SEEING ENOUGH FOR FLASH FLOODING...BUT STORMS AND RAINFALL WILL HAVE TO MONITORED. STORMS TAPER OFF FROM SW TO NE AS DRY WEDGE MOVES ACROSS SRN WI...BUT INSTABILITY WITH COLD POOL ALOFT WITH UPPER SYSTEM CROSSING RGN SUNDAY WILL BRING BACK SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. HAVE KEPT LIKELY POPS FOR TOMORROW. BRIEF BREAK ON MONDAY AS WEAK UPPER RIDGING MOVES IN. WAA AHEAD OF POTENT WAVE APPROACHING FROM THE PLAINS BRINGS ISENTROPIC LIFT ACROSS SRN WI MONDAY NIGHT...WITH SFC LOW FCST TO MOVE ACROSS STATE ON TUESDAY...SO LIKLEY POPS ALSO KEPT FOR TUESDAY. COLDER AIR THEN DROPS ACROSS REGION TUESDAY NIGHT/WEDNESDAY BEHIND LOW. .LONG RANGE...MEDIUM RANGE MODELS STILL HAVING TIMING/PLACEMENT DIFFERENCES WITH DEPARTING LOW PRESSURE SYSTEM LATE TUESDAY AND WEDNESDAY. SLOWING TREND NOTED ON ALL MODELS OVER LAST RUNS HAVE MADE FAST ECMWF AN OUTLIER. HAVE AGAIN FOLLOWED BLENDED HPC SOLUTION WITH PREV FCST WX/POP IN LINE WITH TRENDS. SLOWING OF SYSTEM WOULD DELAY CAA PUSH UNTIL LATER TUE NGT/WED...SO RAIN/SNOW SHOWER POSSIBLITY STILL BEST AS UPPER LOW PASSES THRU DURING THIS TIME PERIOD. BELOW NORMAL TEMPS FOR THE END OF THE WEEK WITH 850MB TEMPS DROPPING INTO THE -12 TO -15 RANGE ON WED-FRI AND 1000-500 THICKNESS VALUES PLUMMETING INTO THE 522-525DM RANGE BEFORE A SLOW MODERATION BEGINS SAT. && .AVIATION...EXPCT MVFR CIGS AND VSBYS IN NMRS SHRA AND TSRA TIL ARND 07Z. GNRLY VFR CONDS AFT ARND 07Z...AND CONT THRU 18Z SUN. SCT SHRA XPCTD AFT 18Z SUN IN UNSTBL AMS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 09/35
Hazardous weather outlook, Mar 31, 5:35 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 535 PM CDT SAT MAR 31 2007 WIZ046-047-051-052-056>060-062>072-010845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 535 PM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THIS EVENING AND SCATTERED THUNDERSTORMS AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. A FEW OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES...MAINLY SOUTH OF A LINE FROM KENOSHA TO MONTELLO. IN ADDITION...BRIEF HEAVY RAINFALL OF ONE HALF INCH TO ONE INCH THIS EVENING MAY CAUSE SOME RIVERS TO RISE ABOVE BANKFULL TOWARD FLOOD STAGE...AS WELL AS SOME MINOR STREET FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT WITH THUNDERSTORMS LIKELY ON TUESDAY. A FEW THUNDERSTORMS ON TUESDAY MAY APPROACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. LMZ643>646-665-010845- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 535 PM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THIS EVENING AND SCATTERED THUNDERSTORMS AFTER MIDNIGHT. THE THUNDERSTORMS THIS EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS AND SMALL HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY THROUGH SUNDAY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT WITH THUNDERSTORMS LIKELY ON TUESDAY. A FEW THUNDERSTORMS ON TUESDAY MAY APPROACH SEVERE LEVELS. TZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Mar 31, 5:41 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 541 PM CDT SAT MAR 31 2007 WIZ056-057-062>064-067>070-010000- SAUK-COLUMBIA-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 541 PM CDT SAT MAR 31 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... AT 541 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ROUGHLY FROM QUINCY ILLINOIS...TO MUSCATINE IOWA...TO JUST EAST OF MANCHESTER...TO NEAR DECORAH IOWA. THIS LINE WAS MOVING NORTH NORTHEAST AROUND 45 MPH AND IS EXPECTED TO REACH WESTERN LAFAYETTE AND WESTERN IOWA COUNTIES AROUND 645 PM CDT. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...LARGE HAIL TO 1.5 INCHES IN DIAMETER...AND HEAVY RAINFALL WITH VIVID LIGHTNING ARE POSSIBLE WITH THIS LINE OF SEVERE THUNDERSTORMS. OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS NORTHWEST ILLINOIS AND SOUTHWEST WISCONSIN. THESE STORMS WILL CONTINUE TO AFFECT GREEN...LAFAYETTE...AND IOWA COUNTIES THROUGH 700 PM. SMALL HAIL TO 0.5 INCHES IN DIAMETER...HEAVY RAIN...AND VIVID LIGHTNING ARE POSSIBLE WITH THESE STORMS. FLOODING OF URBAN AND SMALL STREAM AREAS WILL BE POSSIBLE IN AREAS WITH THE MOST PERSISTENT HEAVY RAINFALL. DO NOT DRIVE YOUR CAR INTO A FLOODED AREA. BORGHOFF/TZ
Special weather statement, Mar 31, 6:47 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 647 PM CDT SAT MAR 31 2007 WIZ046-047-051-052-056>060-062>072-010100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 647 PM CDT SAT MAR 31 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... AT 645 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED ROUGHLY FROM MACOMB ILLINOIS...TO MOLINE ILLINOIS...TO BELLEVUE IOWA...TO NEAR BOSCOBEL WISCONSIN. THIS LINE WAS MOVING NORTH NORTHEAST AROUND 45 MPH AND IS EXPECTED TO ENTER WESTERN LAFAYETTE AND WESTERN IOWA COUNTIES BY 700 PM CDT. THE LINE WILL ENTER SAUK...WESTERN DANE...AND WESTERN GREEN BY 800 PM CDT. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...LARGE HAIL TO 1.5 INCHES IN DIAMETER...AND HEAVY RAINFALL WITH VIVID LIGHTNING ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS. OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN ILLINOIS AND SOUTH CENTRAL WISCONSIN. THESE STORMS WILL CONTINUE TO AFFECT SAUK...IOWA...LAFAYETTE...COLUMBIA...DANE...ROCK...AND JEFFERSON COUNTIES THROUGH 730 PM AS THEY PUSH NORTH AROUND 45 MPH. SMALL HAIL TO 0.5 INCHES IN DIAMETER...HEAVY RAIN...AND VIVID LIGHTNING ARE POSSIBLE WITH THESE STORMS. FLOODING OF SMALL STREAMS AND URBAN AREAS WILL BE POSSIBLE IN AREAS WITH THE MOST PERSISTENT HEAVY RAINFALL. DO NOT DRIVE YOUR CAR INTO A FLOODED AREA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS. BORGHOFF
Local storm report, Mar 31, 7:34 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL MINERAL POINT 42.86N 90.18W
03/31/2007 E0.88 INCH IOWA WI TRAINED SPOTTER
&&
GDSpecial weather statement, Mar 31, 8:10 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT SAT MAR 31 2007 WIZ046-047-051-052-056>060-062>072-010210- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 810 PM CDT SAT MAR 31 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... AT 800 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED ROUGHLY FROM NEAR MAUSTON...THROUGH BARABOO...MOUNT VERNON...MONROE TO FREEPORT ILLINOIS. THIS LINE WAS MOVING NORTH NORTHEAST AROUND 45 MPH AND IS EXPECTED TO ENTER WESTERN COLUMBIA AND MARQUETTE COUNTIES BETWEEN AROUND 815 PM CDT...AND WESTERN ROCK COUNTY AROUND 830 PM. THE LINE WILL EXTEND FROM MARKESAN...TO DANVILLE TO JANESVILLE AROUND 900 PM CDT. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...LARGE HAIL TO 1 INCH IN DIAMETER...AND HEAVY RAINFALL WITH DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS. OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN ILLINOIS AND SOUTHEAST WISCONSIN. THESE STORMS WILL CONTINUE TO AFFECT WALWORTH...DODGE...FOND DU LAC...JEFFERSON AND WAUKESHA COUNTIES THROUGH 830 PM AS THEY PUSH NORTH AROUND 45 MPH. SMALL HAIL TO 0.5 INCHES IN DIAMETER...HEAVY RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. FLOODING OF SMALL STREAMS AND URBAN AREAS WILL BE POSSIBLE IN AREAS WITH THE MOST PERSISTENT HEAVY RAINFALL. DO NOT DRIVE YOUR CAR INTO A FLOODED AREA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS. REM
Local storm report, Mar 31, 9:01 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FUNNEL CLOUD 4 W BELMONT 42.74N 90.41W
03/31/2007 LAFAYETTE WI TRAINED SPOTTER
FUNNEL CLOUD REPORTED ON HWY 151 AND MOUND ROAD.
0720 PM FUNNEL CLOUD BELMONT 42.74N 90.33W
03/31/2007 LAFAYETTE WI TRAINED SPOTTER
FUNNEL CLOUD REPORTED AT HWY 151 AND COUNTY ROAD G.
&&
BORGHOFFSpecial weather statement, Mar 31, 9:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CDT SAT MAR 31 2007 WIZ046-047-051-052-056>060-062>072-010300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 930 PM CDT SAT MAR 31 2007 ...TORNADO WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN IS CANCELLED... AT 930 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED ROUGHLY FROM PRICETON...TO SUN PRAIRIE...TO STOUGHTON...TO BELOIT...TO ROCKFORD ILLINOIS...TO AURORA ILLINOIS...AND TO KANKAKEE ILLINOIS. THIS LINE WAS MOVING NORTH RAPIDLY AROUND 60 MPH. THE LINE WILL AFFECT WESTERN FOND DU LAC...WESTERN DODGE...JEFFERSON...ROCK...AND WESTERN WALWORTH COUNTIES THROUGH 1000 PM CDT. THIS LINE WILL EVENTUALLY IMPACT THE MILWAUKEE METRO AREA BETWEEN 1015 PM AND 1045 PM. STRONG WIND GUSTS TO 50 MPH...SMALL HAIL...AND HEAVY RAINFALL WITH DANGEROUS CLOUD TO GROUND LIGHTNING ARE STILL POSSIBLE WITH THIS LINE OF THUNDERSTORMS...HOWEVER THE TORNADO THREAT HAS GREATLY DECREASED. THEREFORE...THE TORNADO WATCH HAS BEEN CANCELLED. FLOODING OF SMALL STREAMS AND URBAN AREAS WILL BE POSSIBLE IN AREAS WITH THE MOST PERSISTENT HEAVY RAINFALL. DO NOT DRIVE YOUR CAR INTO A FLOODED AREA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS. BORGHOFF/TZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:09 PM CDT | Tornado Warning | MKX | Iowa | 36 min |
| Mar 31, 7:21 PM CDT | Tornado Warning | MKX | Sauk | 39 min |
| Mar 31, 7:44 PM CDT | Tornado Warning | MKX | Dane, Iowa | 31 min |
| Mar 31, 8:03 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 27 min |
| Mar 31, 8:18 PM CDT | Tornado Warning | MKX | Dane | 27 min |
| Mar 31, 9:45 PM CDT | Special Marine Warning | MKX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.